UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/72643

タイトル: Erratum to "Local Zeta Functions for Non-degenerate Laurent Polynomials Over p-adic Fields"
著者: LEÓN-CARDENAL, E.
ZÚÑIGA-GALINDO, W. A.
キーワード: p-adic oscillatory integrals
Laurent polynomials
Igusa zeta function
Newton polytopes
non-degeneracy conditions at infinity
発行日: 2016年6月24日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 23 (2016), No. 3, Page 659–660
URI: http://hdl.handle.net/2261/72643
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms230303.pdf57.89 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください